web analytics
Uncategorized

1 in 5 kids admitted to Adolescent Drug Treatment…

By June 29, 2009 No Comments
[youtube=https://www.youtube.com/watch?v=_Q0QobMENIg]

Nearly one in five kids admitted to adolescent Drug Treatment has abused inhalants by the time they reach seventh grade. There are more than 1,000 products that are dangerous when inhaled, such as paint thinner, spray paint, nitrous from whipped cream (think Redi-Whip), or correctional fluid, to name a few. The user can become high, dizzy, nauseous, less inhibited, unconscious…or they can die. Sudden Sniffing Death Syndrome can kill a user even the first time they abuse inhalants.
According to the National Inhalants Prevention Coalition, signs of inhalant abuse include:
-Paint or stains on mouth, fingers and/or clothing
-Spots or sores around mouth
-Red or runny eyes and nose
-Chemical breath
-Drunk, dizzy, or disoriented behavior
-Nausea or vomiting
-Loss of appetite
-Anxiety, excitability, or irritability

Talk to your child about the extreme dangers of inhalant abuse, and keep potentially abused products away from all children and teens. Inhalant abuse is as serious and deadly as any other drug and deserves the same amount of attention.

If you think your teen is abusing inhalants, don’t hesitate to contact us today by clicking here adolescent drug treatment.

Leave a Reply